# SDR UIEA2018091801991

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 101,699 hours, 18,083 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 2437983
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

MAIN DECK SMOKE ON FINAL APPROACH CAUSING "FIRE MAIN DECK". SMOKE DETECTION TEST PASS. NR 1 PACK WATER COALESCER REPLACED. NR 2 WATER COALESCER BAG REPLACED. FOUND MSG 21773, PACK 1 TRIP. DEFERRED PACK 1.
